Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


sustiva and facial lipodystrophy
May 4, 2002

doctors am being told i shouldnt have lipodystrophy with sustiva but i feel that i do. could this be residual effects from viread about one month ago? am also on abacavir and stavudine thank you

Response from Dr. Henry

Sustiva has not yet been associated with an increased risk for facial lipoatrophy though many patients have developed lipoatrophy while on Sustuva (usually attributed to other drugs in the regimen). Abacavir also has not been linked to an increased risk of lipostrophy. Stavudine has been linked to increased risk. Your current regimen, since it contains stavudine, certainly could result in lipoatrophy though there isn't much data on that specific regimen in the literature. KH



Previous
how long meds work
Next
Serostim - stiff hands

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement